# SDR VTZA95131

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deicer Boot
- Part number: 29S7D525504
- Condition: Blown
- Location: Rt Otbd Wing
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD WING DEICER BOOT BLOWN, MAINTENANCE REMOVED AND REPLACED BOOT.  (X)
